# SDR LR7A2015051200570

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE RAMP DOOR INTERIOR RS6 TO RS8, LBL 3 TO RBL 3 UPPER INTERCOSTAL BEAM WEB HAD 1.5 INCH LONG CRACK.   REPLACEMED IAW SRM 51-60 AND 51-70.
